MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) LUMBAR PROBE TIP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) LUMBAR PROBE TIP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734402
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During part analysis there was a confirmed physical damage failure with the probe.This issue was documented in a medtronic navigation hardware tracking database.
 
Event or Problem Description
A medtronic representative reported that the lumbar probe was bent.There was no patient impact reported and the delay in surgery was less than an hour.Surgery proceeded as planned.
 
Additional Manufacturer Narrative
The visual inspection of the suspect probe found that the tip of the probe was bent and twisted.

Brand Name
LUMBAR PROBE TIP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6404182
Report Number1723170-2017-01165
Device Sequence Number1081784
Product Code OLO
UDI-Device Identifier00613994724021
UDI-Public00613994724021
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9734402
Device Lot Number160606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2017
Supplement Report FDA Received Date05/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight129